# SDR SIMA200217315

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT CENTER SILL HAS CORROSION.  REMOVED CORROSION BY BLENDING, FILLED WITH EPOXY RESIN AND SANDED.  FABRICATED A REPAIR DOUBLER, REPAIR DONE IAW ETN-53-036, FIG 5, AND STANDARD SRM PRACTICES.  M)
